MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; LINK FEMORAL COMPONENT INTRACONDYLAR MEGASYSTEM-C

WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; LINK FEMORAL COMPONENT INTRACONDYLAR MEGASYSTEM-C
Model Number 15-8521/34
Medical Device Problem Codes Off-Label Use (1494); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 03/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During revision of the mega c, the stem disengaged from the body.The wires were where an osteotomy was needed to remove the stem.(although those x-rays do not fit with that description as the first one looks like a std mrk) [customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Additional Manufacturer Narrative
 
Event or Problem Description
During revision of the mega c, the stem disengaged from the body.The wires were where an osteotomy was needed to remove the stem.(although those x-rays don't fit with that description as the first one looks like a std mrk) [customer].

Brand Name
MEGASYSTEM-C
Common Device Name
LINK FEMORAL COMPONENT INTRACONDYLAR MEGASYSTEM-C
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key16781153
Report Number3004371426-2023-00020
Device Sequence Number20547647
Product Code KRO
UDI-Device Identifier04026575386505
UDI-Public04026575386505
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number15-8521/34
Device Catalogue Number15-8521/34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown